Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Arens products and certain Banach algebras


Author: Pak Ken Wong
Journal: Trans. Amer. Math. Soc. 180 (1973), 437-448
MSC: Primary 46H05
DOI: https://doi.org/10.1090/S0002-9947-1973-0318885-4
MathSciNet review: 0318885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study several problems in Banach algebras concerned with the Arens products.


References [Enhancements On Off] (What's this?)

  • [1] R. Arens, The adjoint of a bilinear operation, Proc. Amer. Math. Soc. 2 (1951), 839-848. MR 13, 659. MR 0045941 (13:659f)
  • [2] B. A. Barnes, Banach algebras which are ideals in a Banach algebra, Pacific J. Math. 38 (1971), 1-7. MR 0310640 (46:9738)
  • [3] P. Civin, Annihilators in the second conjugate algebra of a group algebra, Pacific J. Math. 12 (1962), 855-862. MR 26 #2894. MR 0145363 (26:2894)
  • [4] -, Ideals in the second conjugate algebra of a group algebra, Math. Scand. 11 (1962), 161-174. MR 27 #5139. MR 0155200 (27:5139)
  • [5] P. Civin and B. Yood, The second conjugate space of a Banach algebra as an algebra, Pacific J. Math. 11 (1961), 847-870. MR 26 #622. MR 0143056 (26:622)
  • [6] N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [7] T. Husain and P. K. Wong, Quasi-complemented algebras, Trans. Amer. Math. Soc. 174 (1972), 141-154. MR 0410377 (53:14127)
  • [8] C. A. McCarthy, $ {c_p}$, Israel J. Math. 5 (1967), 249-271. MR 37 #735. MR 0225140 (37:735)
  • [9] T. Ogasawara and K. Yoshinaga, Weakly completely continuous Banach $ \ast $-algebras, J. Sci. Hiroshima Univ. Ser. A 18 (1954), 15-36. MR 16, 1126. MR 0070068 (16:1126d)
  • [10] C. E. Rickart, General theory of Banach algebras, University Series in Higher Math., Van Nostrand, Princeton, N. J., 1960. MR 22 #5903. MR 0115101 (22:5903)
  • [11] M. Tomita, The second dual of a $ {C^ \ast }$-algebra, Mem. Fac. Kyushu Univ. Ser. A. 21 (1967), 185-193. MR 36 #6955. MR 0223908 (36:6955)
  • [12] P. K. Wong, On the Arens product and annihilator algebras, Proc. Amer. Math. Soc. 30 (1971), 79-83. MR 43 #6724. MR 0281005 (43:6724)
  • [13] -, Modular annihilator $ {A^ \ast }$-algebras, Pacific J. Math. 37 (1971), 825-834. MR 0305083 (46:4213)
  • [14] -, The Arens product and duality in $ {B^ \ast }$-algebras. II, Proc Amer. Math. Soc. 27 (1971), 535-538. MR 43 #933. MR 0275176 (43:933)
  • [15] -, On the Arens product and commutative Banach algebras, Proc. Amer. Math. Soc. 37 (1972), 111-113. MR 0306912 (46:6033)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46H05

Retrieve articles in all journals with MSC: 46H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0318885-4
Keywords: Arens products, Arens regular, annihilator and dual algebras, $ {B^ \ast }$-algebras
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society